Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 59, NWS Atlanta, GA

February 26, 2013Dooly County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 26, 2013, 3:15 PM EST for Dooly County, Georgia. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2013, 3:15 PM EST (20:15 UTC)
Expired
Feb 27, 2013, 10:35 AM EST
In force
19 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

County Dooly County, GA

The radar

The Robins AFB radar (KJGX), 71 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Turkey Creek near Byromville (BVLG1). The gauge peaked at 10.67 ft at Feb 26, 2013, 10:00 PM EST.

actionminormoderate8101202/2602/2702/28
Action stage
8 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02349900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

573 
WGUS42 KFFC 262015
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
315 PM EST TUE FEB 26 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY.

.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC093-271015-
/O.NEW.KFFC.FL.W.0059.130226T2015Z-000000T0000Z/
/BVLG1.1.ER.130226T1337Z.130226T1900Z.000000T0000Z.NO/
315 PM EST TUE FEB 26 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE TURKEY CREEK NEAR BYROMVILLE.
* FROM THIS AFTERNOON UNTIL TONIGHT.
* AT 2 PM TUESDAY THE STAGE WAS 10.3 FEET...AND FALLING. 
* FLOOD STAGE IS 10 FEET. 
* MINOR FLOODING IS OCCURING AND THE CREEK IS FORECAST TO FALL BELOW 
  FLOOD STAGE BY TONIGHT.
* AT 10 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS 
  OCCURS UPSTREAM AND DOWNSTREAM FROM THE STREAM GAGE ON GEORGIA 
  HIGHWAY 90. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL
  BEGIN TO FLOOD.
  

$$
4 follow-up statements
195 
WGUS82 KFFC 262157
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EST TUE FEB 26 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES. 

  TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY. 

  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES. 

  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES. 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES. 

  OCMULGEE RIVER NEAR LUMBER CITY AFFECTING MONTGOMERY...TELFAIR AND
  WHEELER COUNTIES. 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES. 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES. 

GAC021-153-169-207-289-271157-
/O.CON.KFFC.FL.W.0056.000000T0000Z-130302T0000Z/
/MACG1.1.ER.130226T1910Z.130301T0000Z.130301T1800Z.NO/
457 PM EST TUE FEB 26 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON.
* UNTIL FRIDAY EVENING. 
* AT 3 PM TUESDAY THE STAGE WAS 18.3 FEET...AND RISING SLOWLY.
* MINOR FLOODING IS OCCURRING AND FORECAST. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 18.6 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON.
* AT 19 FEET...MINOR FLOODING CONTINUES. THE MACON GREENWAY 
  OCMULGEE HERITAGE TRAIL WILL BEGIN TO FLOOD IN AREAS JUST NORTH OF 
  THE FIFTH STREET BRIDGE. CITIZENS OF THE TRAIL WILL NEED TO STOP 
  USE. IN ADDITION...THE LOWEST SECTIONS OF THE CHARLES JONES GATEWAY
  PARK WILL FLOOD.
  

$$

GAC023-235-271157-
/O.CON.KFFC.FL.W.0051.130228T0442Z-000000T0000Z/
/HAWG1.1.ER.130228T0442Z.130301T1200Z.000000T0000Z.NO/
457 PM EST TUE FEB 26 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE.
* FROM WEDNESDAY EVENING UNTIL FURTHER NOTICE.
* AT 3 PM TUESDAY THE STAGE WAS 14.5 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY EVENING AND 
  CONTINUE TO RISE TO NEAR 22.8 FEET BY FRIDAY MORNING.
* AT 23 FEET...MINOR FLOODING CONTINUES OF ROADS ON THE SOUTHSIDE OF
  HAWKINSVILLE ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK
  LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. THE WATER 
  WILL BE FROM 1 TO 3 FEET DEEP OVER THE ROAD. 
  

$$

GAC091-271-315-271157-
/O.CON.KFFC.FL.W.0052.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.130226T2255Z.130303T1800Z.000000T0000Z.NO/
457 PM EST TUE FEB 26 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* FROM LATE THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 3 PM TUESDAY THE STAGE WAS 11.8 FEET...AND RISING.
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 14.4 FEET BY SUNDAY AFTERNOON. 
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 14 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE 
  WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE.
  

$$

GAC209-271-309-271157-
/O.CON.KFFC.FL.W.0053.000000T0000Z-130303T0000Z/
/LBRG1.1.ER.130226T0152Z.130227T0600Z.130302T1800Z.NO/
457 PM EST TUE FEB 26 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR LUMBER CITY.
* UNTIL SATURDAY EVENING. 
* AT 4 PM TUESDAY THE STAGE WAS 15.3 FEET...AND RISING SLOWLY.
* MINOR FLOODING IS OCCURRING AND FORECAST. 
* FLOOD STAGE IS 15 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 15.4 FEET BY AFTER MIDNIGHT 
  WEDNESDAY NIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  AFTERNOON.
* AT 15 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  WATER OVERFLOWS INTO THE BROAD SWAMPY FLOOD PLAIN. FARM FIELDS ON 
  THE RIGHT BANK FLOOD. GENERAL AGRICULTURE AND TIMBER INTERESTS ARE 
  AFFECTED BY THE FLOODING. IN ADDITION...WATER REACHES THE TOP OF 
  THE BOAT RAMP NEAR THE HIGHWAY 341 BRIDGE.
  

$$

GAC117-121-271157-
/O.CON.KFFC.FL.W.0058.130227T0824Z-130228T1030Z/
/APHG1.1.ER.130227T0824Z.130227T1800Z.130228T0430Z.NO/
457 PM EST TUE FEB 26 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* FROM EARLY WEDNESDAY UNTIL WEDNESDAY NIGHT.
* AT 3 PM TUESDAY THE STAGE WAS 6.5 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 7 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY AND CONTINUE 
  TO RISE TO NEAR 7.4 FEET BY WEDNESDAY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* AT 7 FEET...FLOOD STAGE IS REACHED.  MINOR FLOODING OF WOODLANDS 
  AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH 
  COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.  
  FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR 
  ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT
  OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA 
  CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD.

$$

GAC093-271157-
/O.CON.KFFC.FL.W.0059.000000T0000Z-000000T0000Z/
/BVLG1.1.ER.130226T1337Z.130226T2045Z.000000T0000Z.NO/
457 PM EST TUE FEB 26 2013

THE FLOOD WARNING CONTINUES FOR
  THE TURKEY CREEK NEAR BYROMVILLE.
* UNTIL FURTHER NOTICE. 
* AT 3 PM TUESDAY THE STAGE WAS 10.3 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND FORECAST. 
* FLOOD STAGE IS 10 FEET. 
* AT 10 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS 
  OCCURS UPSTREAM AND DOWNSTREAM FROM THE STREAM GAGE ON GEORGIA 
  HIGHWAY 90. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL
  BEGIN TO FLOOD.
  

$$

GAC059-133-219-271157-
/O.CON.KFFC.FL.W.0057.130227T2100Z-130228T1905Z/
/PNFG1.1.ER.130227T2100Z.130228T0600Z.130228T1305Z.NO/
457 PM EST TUE FEB 26 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* FROM WEDNESDAY AFTERNOON UNTIL THURSDAY AFTERNOON.
* AT 4 PM TUESDAY THE STAGE WAS 11.2 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 13.5 FEET BY EARLY THURSDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE LATER THURSDAY MORNING.
* AT 13 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS ALONG 
  THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA 
  HIGHWAY 15 BRIDGE. THE RIGHT BANK BEGINS TO OVERFLOW INTO 
  AGRICULTURAL LAND AND PASTURES WITH A FOOT OR TWO OF WATER.
  

$$

GAC167-303-319-271157-
/O.CON.KFFC.FL.W.0054.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.130225T1745Z.130226T2100Z.000000T0000Z.NO/
457 PM EST TUE FEB 26 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 4 PM TUESDAY THE STAGE WAS 18.2 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND FORECAST. 
* FLOOD STAGE IS 17 FEET. 
* AT 18 FEET...THE WATER LEVEL BEGINS TO FLOOD PORTIONS OF THE DIRT
  PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST 
  UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR 
  FLOODING CONTINUES IN THE WOODLANDS NEAR THE RIVER.
  

$$
664 
WGUS82 KFFC 270400
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 PM EST TUE FEB 26 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY 


GAC093-271800-
/O.CON.KFFC.FL.W.0059.000000T0000Z-000000T0000Z/
/BVLG1.1.ER.130226T1337Z.130227T0345Z.000000T0000Z.NO/
1100 PM EST TUE FEB 26 2013

THE FLOOD WARNING CONTINUES FOR
  THE TURKEY CREEK NEAR BYROMVILLE
* UNTIL FURTHER NOTICE. 
* AT 1045 PM TUESDAY THE STAGE WAS 10.7 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 10.0 FEET. 
* AT 11.0 FEET...MINOR FLOODING EXPANDS INTO THE WOODLAND AREAS 
  UPSTREAM AND DOWNSTREAM FROM THE STREAM GAGE ON GEORGIA HIGHWAY 90.
  LARGER PORTIONS OF CREEK ACCESS ROADS WILL FLOOD.
  

$$
143 
WGUS82 KFFC 270928
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
428 AM EST WED FEB 27 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY 


GAC093-272328-
/O.CON.KFFC.FL.W.0059.000000T0000Z-000000T0000Z/
/BVLG1.1.ER.130226T1337Z.130227T0345Z.000000T0000Z.NO/
428 AM EST WED FEB 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE TURKEY CREEK NEAR BYROMVILLE
* UNTIL FURTHER NOTICE. 
* AT 345 AM WEDNESDAY THE STAGE WAS 10.3 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 10.0 FEET. 
* AT 10.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS 
  OCCURS UPSTREAM AND DOWNSTREAM FROM THE STREAM GAGE ON GEORGIA 
  HIGHWAY 90. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL
  BEGIN TO FLOOD.


$$
971 
WGUS82 KFFC 271535
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1035 AM EST WED FEB 27 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY.

 
GAC093-271605-
/O.CAN.KFFC.FL.W.0059.000000T0000Z-130227T1535Z/
/BVLG1.1.ER.130226T1337Z.130227T0345Z.130227T1207Z.NO/
1035 AM EST WED FEB 27 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE TURKEY CREEK NEAR BYROMVILLE. 
* AT 9 AM WEDNESDAY THE STAGE WAS 9.8 FEET...AND FALLING.
* FLOOD STAGE IS 10 FEET. 
* AT 10 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS 
  OCCURS UPSTREAM AND DOWNSTREAM FROM THE STREAM GAGE ON GEORGIA 
  HIGHWAY 90. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL
  BEGIN TO FLOOD.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 26, 3:00 PM EST, 15 minutes earlier.

Area forecast discussion, Feb 26, 3:00 PM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EST TUE FEB 26 2013

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
UPPER LOW OVER TEXAS SHOULD BE LIFTING NORTHEAST TONIGHT THROUGH
TUESDAY. MAIN AREA OF RAIN HAS STAYED FARTHER SOUTH TODAY BUT SHOULD
SPREAD NORTHWARD AGAIN TONIGHT IN ADVANCE OF UPPER SYSTEM. WARM
FRONT NOT EXPECTED TO ADVANCE MUCH AS WEDGE HOLDS IN PLACE AND
WARMER AIR WILL PROBABLY STAY MAINLY SOUTH OF THE CWA TONIGHT.
HOWEVER STRONG SHEAR OVER THE WEDGE MAY SUPPORT A FEW THUNDERSTORMS
MAINLY CENTRAL ZONES OVERNIGHT. MAIN SURFACE FRONT SHOULD PUSH
THROUGH TUESDAY MORNING WITH A FEW THUNDERSTORMS POSSIBLE CENTRAL
AND EAST CENTRAL. ISOLATED SEVERE POSSIBLE LATER TONIGHT INTO
TUESDAY MORNING MOSTLY ALONG THE SOUTHERN FRINGES OF THE CWA. DRY
FOR TUESDAY NIGHT AND WEDNESDAY.

TEMPERATURES ARE DIFFICULT FOR OVERNIGHT WITH LITTLE DIURNAL CHANGE
IN THE WEDGE. TIMING OF FRONT AND HOW MUCH WEDGE RETREATS ALSO MAKE
HIGHS TUESDAY QUESTIONABLE. OTHERWISE MAV/MET COMPROMISE LOOKS OKAY.

41

.LONG TERM /THURSDAY THROUGH TUESDAY/...
OVERALL...VERY FEW CHANGES MADE TO MOST OF THE EXTENDED. DID MAKE
UPDATES TO MOST ELEMENTS FOR PERIODS 4 AND 5 JUST TO REFRESH WITH
NEW DATA...THOUGH RESULTING CHANGES ARE SMALL. WEATHER WILL
CONTINUE TO BE DOMINATED BY STRONG MID-LEVEL LOW AND TROUGHING
OVER THE EAST COAST...WITH BRIEF NEAR-ZONAL FLOW TOWARD THE END OF
THE WORK WEEK BEFORE ANOTHER SHORTWAVE PUSHES IN FOR THE WEEKEND.
CONCERN REMAINS AMOUNT OF MOISTURE AVAILABLE TO SQUEEZE OUT IN
EITHER RAIN OR SNOW SHOWERS. THE MINOR CHANGES MADE TO TEMP GRIDS
BROUGHT SLIGHTLY COOLER MIN TEMPS FOR THE WEEKEND.

TDP

PREV DISCUSSION... /ISSUED 407 AM EST TUE FEB 26 2013/
LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
NO SIGNIFICANT CHANGES MADE TO THE EXTENDED FORECAST TRENDS. MEDIUM
RANGE MODELS CONTINUE TO KEEP THE REGION UNDER A PERSISTENT UPPER
TROUGH THROUGH THE WEEKEND WITH A TIGHT SURFACE GRADIENT AND STOUT
LOW-LEVEL CAA. GFS FLIRTS WITH VERY LOW QPF IN THE FAR NORTH EACH DAY
THROUGH FRIDAY BEFORE BRINGING IN SLIGHTLY BETTER PRECIPITATION
CHANCES AND SLIGHTLY HIGHER QPF VALUES SATURDAY AS A SMALL BUT POTENT
SHORT WAVE SWEEPS THROUGH THE BROAD UPPER TROUGH. ECMWF KEEPS ANY
MEASURABLE QPF AMOUNTS GENERALLY NORTH OF THE STATE UNTIL THE SYSTEM
SWEEPS THROUGH SATURDAY. IN THE MEANTIME TEMPERATURES WILL CONTINUE
BELOW NORMAL WITH AT LEAST MIXED PRECIPITATION POSSIBLE IN THE FAR
NORTH WHERE ANY PRECIPITATION MANAGES TO MATERIALIZE. I HAVE CONFINED
POPS TO SLIGHT CHANCE ACROSS THE MOUNTAIN COUNTIES UNTIL SATURDAY...
WHEN I BUMP UP TO CHANCE POPS ACROSS THE FAR NORTH WITH SLIGHT CHANCE
AS FAR SOUTH AS THE ATLANTA METRO AND ATHENS. BOTH THE GFS AND ECMWF
STILL KEEP QPF AMOUNTS GENERALLY BELOW 1/10TH OF AN INCH PER 12 HOUR
PERIOD ON SATURDAY SO THIS CONTINUES TO BE A LOW QPF/LOW CONFIDENCE
FORECAST RIGHT NOW...ALTHOUGH CONFIDENCE IS INCREASING FOR THE
SATURDAY CHANCES. AFTER THE SHORT WAVE PASSES LATE SATURDAY...MODELS
ARE SHOWING THE LARGE UPPER TROUGH FINALLY SHIFTING EAST AS WELL.
THIS WOULD INDICATE A MAINLY DRY AND WARMING START TO NEXT WEEK.

20

&&

.AVIATION...
18Z UPDATE...
WEDGE OVER NORTH GA HOLDING THROUGH EARLY AFTERNOON. WARM FRONT WILL
CONTINUE TO PROGRESS NORTH...BUT ATL AREA TAF SITES SHOULD BE THE
LAST TO IMPROVE. IFR CONDITIONS BECOMING MVFR AND THEN VFR BY 00Z.
EXPECT SOME CLOUD COVER OVERNIGHT IN RANGE OF BKN030 TO BKN050.
WINDS GRADUALLY BECOMING SOUTHWEST ACROSS THE FORECAST AREA 10 TO
15KT WITH SOME GUSTS TO 25KT THIS AFTERNOON. WINDS DIMINISHING
OVERNIGHT BUT INCREASING AGAIN FROM THE SOUTHWEST AFTER 14Z
WEDNESDAY.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON CIGS. HIGH CONFIDENCE ALL OTHER ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          37  60  37  53 /   5   0   5   5
ATLANTA         37  58  37  49 /   5   5   5   5
BLAIRSVILLE     34  50  33  44 /  20   5  20  20
CARTERSVILLE    36  56  35  48 /  10   5   5  10
COLUMBUS        40  63  39  57 /   5   0   5   5
GAINESVILLE     36  54  36  48 /  10   5   5   5
MACON           38  63  39  58 /   5   0   5   5
ROME            36  56  35  48 /  10   5   5  10
PEACHTREE CITY  34  59  34  51 /   5   0   5   5
VIDALIA         46  66  44  62 /   5   0   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....TDP
AVIATION...41
Hazardous weather outlook, Feb 26, 2:03 PM EST, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
203 PM EST TUE FEB 26 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
203 PM EST TUE FEB 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

WEATHER HAZARDS EXPECTED...

MINOR FLOODING CONTINUES AT A FEW LOCATIONS ACROSS CENTRAL
GEORGIA AND RIVERS CONTINUE TO RISE AT SEVERAL LOCATIONS AS A
RESULT OF THE RECENT HEAVY RAINFALL.

DISCUSSION...

A FINAL ROUND OF MODERATE TO HEAVY RAIN FELL ACROSS NORTH AND
CENTRAL GEORGIA THIS MORNING...LEADING TO ADDITIONAL RISES IN AREA
CREEKS AND STREAMS. PLEASE REFER TO AREAL FLOOD WARNINGS...
FLWFFC...OR AREAL FLOOD STATEMENTS...FLSFFC...FOR ADDITIONAL
INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

DISCUSSION...

WATER LEVELS WILL CONTINUE TO RISE FROM THE PREVIOUS HEAVY RAIN
AND ADDITIONAL STREAM AND RIVER FLOODING IS POSSIBLE THROUGH THE
WEEK.

LIGHT SNOW SHOWERS OR FLURRIES MAY BE POSSIBLE OVER FAR
NORTH GEORGIA THURSDAY THROUGH SATURDAY...ESPECIALLY IN HIGHER
ELEVATIONS. AT THIS TIME...NO SIGNIFICANT ACCUMULATIONS ARE
EXPECTED BUT WILL CONTINUE TO BE MONITORED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 1:42 AM ESTWind AdvisoryFFCBaldwin, Bartow, Bibb, Bleckley, Butts, Carroll and 77 more12 hr
Feb 26, 1:46 AM ESTSpecial Weather StatementFFCBartow, Catoosa, Chattooga, Dade, Floyd, Gordon and 3 more104 min
Feb 26, 7:35 AM ESTRiver Flood WarningFFCForsyth10 hr
Feb 26, 12:15 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs58 hr
Feb 26, 12:15 PM ESTRiver Flood WarningFFCClarke, Greene, Oconee42 hr
Feb 26, 1:34 PM ESTRiver Flood WarningFFCForsyth, Fulton9 hr
Feb 26, 3:01 PM ESTAreal Flood WarningFFCTelfair, Toombs18 hr

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.